# SDR 9626779302

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Caws Warning
- Condition: Activated
- Location: Stab Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT APPROX 90 KTS DUE TO STAB CAWS WARNING.  FLIGHT RETURNED TO GATE.  MAINTENANCE CYCLED STAB TRIM AND CHECKED STAB TAKEOFF WARNING SWITCH.  NO DISCREPANCIES FOUND.  AIRCRAFT APPROVED FOR FURTHER SERVICE.
